MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Epsila EV¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES

Medtronic Puerto Rico Villalba Epsila EV¿ MRI SureScan¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EV240163
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950); Unstable Impedance (4085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was high voltage lead impedance warning for high impedance and variations in impedance measurements.The patient was admitted to the emergency room after an additional alert occurred for the high voltage impedance.An x-ray was done while the patient was in the hospital and it showed the lead in a stable position with no lead integrity issues seen.A clinical data review showed implant impedance values were followed by a decrease in all impedance a few days after implant.This was followed by a gradual rise in impedance, then stabilization followed by recent increases in all impedances.The patient was brought back in to disable the audible alert and is being monitored.The extravascular (ev) lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Epsila EV¿ MRI SureScan¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50872912
Report Number2649622-2026-28221
Device Sequence Number18486703
Product Code NVY
UDI-Device Identifier00763000369781
UDI-Public(01)00763000369781(17)270813
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEV240163
Device Catalogue NumberEV240163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVEA3E4 EV ICD
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight210 LB